Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Dizziness, increased heart rate, low BP, anxiety, weakness, bruises over legs. What does it sound like?

Hi. I'm a 17 year old girl. I woke up this morning feeling really weak. Like I couldn't even stand up without having to sit back down. Also, whenever I would stand up, everything would get dizzy and the room would start spinning. My resting heart rate is 114, and it gets even worse when I stand up and walk around even if its to the next room. I have bruises all over my legs, about 4 or 5 on each leg. I eat healthy, last time I checked my blood pressure was 120/70 (checked on friday), my iron levels are normal. I know I'm not anxious about anything, because I'm just sitting here but my heart rate is through the roof. It's also beating very heavily, it feels like its beating through my chest.
I haven't told my parents because I don't want them to worry. I thought I would try this instead. Is there something wrong with me?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
dear user
you develop dizziness and weakness when u get up .
this is called postural vertigo . or u develop hypotension that decrease in blood pressure when u stand up .

you should consult to general physcian .
do you have any pain in ear ?
is any change in your daily routine ?
are u sleeping at time and taking proper sleep ?
taking any medication ?

get your BP examine in different position lying , sitting and standing .
get ECG done to rule out the tachycardia .
and one more thyroid profile , these kind of symptom increase heart rate seen in hypothyroidism .

hope this will help u .
dr neha

Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor